MAUDE Adverse Event Report: MEDTRONIC MICRA; INTRODUCER, CATHETER

MEDTRONIC MICRA; INTRODUCER, CATHETER
Model Number MI2355A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sheath was not air tight during the implant of a leadless implantable pulse generator (ipg).It was attempted/not used.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
F1 user facility: (b)(6) hospital.F2 uf/importer report number: (b)(4).F3 user facility name/address: (b)(6).F4 contact person: (b)(6).F5 phone number: (b)(6).F6 date user facility became aware of the event.F7 type of report: initial.F8 date of this report: mar-2026.F9 approximate age of device.F10 event problem codes: health effect ¿ clinical code health effect ¿ impact code medical device problem code component code f11 report sent to fda: f12 location where event occurred: hospital.F13 report sent to manufacturer: yes.F14 manufacturer name and address: mfr.Name: medtronic address: 8200 coral sea street ne.City: mounds view.State: mn.Zip: 55112f1.User facility (b)(6) hospital.F2 uf/importer report number: (b)(4).F3 user facility name/address: (b)(6).F4 contact person: (b)(6).F5 phone number: (b)(6).F6 date user facility became aware of the event.F7 type of report: initial.F8 date of this report: mar-2026.F9 approximate age of device.F10 event problem codes: health effect ¿ clinical code health effect ¿ impact code medical device problem code component code.F11 report sent to fda.F12 location where event occurred: hospital.F13 report sent to manufacturer: yes.F14 manufacturer name and address: mfr.Name: medtronic address: 8200 coral sea street ne.City: mounds view.State: mn.Zip: 55112.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected h10 (value previously included in h11).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MICRA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC
galway
Manufacturer (Section G)
MEDTRONIC
galway
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24800144
Report Number9612164-2026-01749
Device Sequence Number10667074
Product Code DYB
UDI-Device Identifier00643169359888
UDI-Public(01)00643169359888(17)271119(10)P2F25L0058
Combination Product (Y/N)N
PMA/510(K) Number
K132030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMI2355A
Device Catalogue NumberMI2355A
Device Lot NumberP2F25L0058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/20/2026
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight55 KG
Patient RaceWhite